I hope I am posting this correctly and you get my response.
First of all, thank you for your suggestion. I have not stopped Metformin because I'm told my sugars will go through the roof but I will give this a go and stop Metformin. I will monitor sugars and increase insulin to see if this helps. Again, thanks for the input,
If I may make a suggestion for posting to tlkgt76, the best thing is to answer her post on the same post you she was posting on. That was she will stand more of a chance of seeing your answer. I hope this will help you. :)
If this fails also, you can always send her a "Note" or a "PM (Private Message)" and she will be more likely to see it that way.
I must comment on your post though. Please do not stop anything that your Doctor has put you on without talking with them first and getting an OK. Please remember that NO ONE one here is an expert!! There are no Doctors on this Forum at all!! The reason that I'm saying this is because my Sweet Husband died from Diabetes complications when he was only 52 years old!! He didn't do what the Doctor told him and by the time that we were married and I made him follow the Doctor's orders it was already too late. :( Please don't let this happen to you!!! As I said Talk with your Doctor and follow his directions!!
I'm sorry if this sounds harsh but it frightens me to see someone stop anything that their Doctors have prescribed for them without doing what the Doctor recommends. Especially when they are a Diabetic!!
Please let us know what your Doctor recommends as I am very concerned about you. :)
I wish you the very best and will look for your updates............Sherry :)
Sorry to hear about your pain. I understand you are looking for the opinion of ONE person. You need to return to that forum to contact tlkgt76. It's one of our Expert Forums that are answered by physicians.
Here's the link to the Forum you originally posted:
NEVER stop any medication(s) that your physician has prescribed.... regardless of what someone tells you on the Internet. Obviously that doesn't cover extreme allergic reactions. In that situation you must go to ER.
Your physician has had the opportunity to examine you and knows you best.... not a stranger on the Internet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.